# SDR CA960222027

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr ROTORWAYEXEC
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: MN1300
- Condition: Defective
- Location: Elt
- Part time: 40 hours
- Component: Ack, E01
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING ELT RECERTIFICATION CHECK A POWDERED DUST NOTICED ON CASE. UNIT FAILED TO ACTIVATE WHEN TURNED ON OR IN ARMED POSITION. ALL BATTERIES FOUND CHAFED, TWO WERE CORRODED, AND SEVERAL HAD LOW VOLTAG E. SUBMITTER SUGGESTS CAUSE IS RESULT OF USE IN HELICOPTER WITH HIGHER VIBRATIONS. BATTERIES WERE MANUFACTURED BY DURACELL.
